# SDR CA980602068

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2435 · Starter-Generator
- Part: Duct
- Part number: 2762113001
- Condition: Separated
- Location: Starter/Gen
- Component: Apc, 300SG119Q
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOISE HEARD ON START. STARTER GENERATOR COOLING DUCT HAD SEPARATED FROM THE STARTER GENERATOR.  PART TC:  412.
